Shock from a Blood Clot
A person may not receive sufficient blood circulation if they develop a blood clot. In some instances, blood clots have been linked to the birth control medications Yaz, Yasmin, and Ocella. If the lack of circulation becomes serious enough, the body may not be able to keep tissue supplied with oxygen. As a result, tissue may begin to die off, putting that individual’s life at risk.
If you have suffered from shock as a result of a pulmonary embolism, certain birth control medications may be to blame. For more information regarding your legal options if you have been injured, contact the Yaz birth control injury lawyers of Williams Kherkher at 800-761-3187.
The Dangers of Shock
A large pulmonary embolism can effectively block off the flow of blood throughout a person’s body. These blood clots can become lodged in the bloodstream that provides the lungs with oxygen-carrying blood. This can disrupt the regular circulation of blood throughout the body, causing a condition known as shock.
Shock is a potentially life-threatening emergency that can lead to the following health problems:
- Weak, but quick pulse
- Unsafe loss of body temperature
- Unusually cool and clammy skin
- Breathing problems
This condition can eventually progress to the point where a person’s body does not receive enough oxygen to support the regular functioning of major organs. As a result, that person’s body may shut down due to multiple organ failures.
If you have suffered shock because of complications associated with the birth control medications Yaz, Yasmin, and Ocella, there may be legal action available. For more information regarding your rights and options as an injured patient, contact the Yasmin birth control injury attorneys of Williams Kherkher today by calling 800-761-3187.